MAUDE Adverse Event Report: OMNICELL, INC. OMNICELL I.V.STATION; PHARMACY COMPOUNDING DEVICE

OMNICELL, INC. OMNICELL I.V.STATION; PHARMACY COMPOUNDING DEVICE
Model Number I.V. STATION
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/04/2020
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2020 a preparation that was compounded by an i.V.Station device had a label affixed that contained incorrect content.The beyond use date (bud) printed on the label exceeded the expiration date provided by the vial manufacturer.Specifically, hydromorphone drug preparations were labeled with a bud of (b)(6) 2020 while the drug vial indicated an expiration date of (b)(6) 2020.The software, which is intended to consider vial expiration dates when calculating the bud, did not perform as intended and applied a date beyond allowable use.The mislabeled preparations were identified and there are no known adverse patient effects.
 
Additional Manufacturer Narrative
As of (b)(6) 2020, the establishment registration and listing for this device was updated to omnicell, inc.From aesynt, inc, which was not reflected in the original report submission.Additionally, the contact office- manufacturing site at the time of this event was health robotics.Therefore, this report is a correction to the manufacturer listed in sections d3 and g1.

Brand Name
OMNICELL I.V.STATION
Common Device Name
PHARMACY COMPOUNDING DEVICE
Manufacturer (Section D)
OMNICELL, INC.
51 pennwood place
warrendale PA 15086
MDR Report Key10104918
Report Number3011278888-2020-00010
Device Sequence Number11342478
Product Code NEP
UDI-Device Identifier08056477790007
UDI-Public(01)08056477790007(11)200106
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Remedial Action Modification/Adjustment
Type of Report Initial,Followup
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberI.V. STATION
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2020
Supplement Date Received by Manufacturer05/07/2021
Initial Report FDA Received Date06/01/2020
Supplement Report FDA Received Date05/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;